# SDR DL757030857

- Difficulty date: September 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 51,872 hours, 25,751 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Unsecure
- Location: 3l Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT PARKED AT GATE AND JUST PRIOR TO DEPARTURE FLT ATT CLOSED 3L CABIN DOOR AND NOTICED THAT THE GIRT BAR APPEARED ABNORMAL.  MTC SECURED GIRT BAR ATTACH BRACKETS TO SLIDE ASSY AS PER MM.
